# SDR DXTA2022080467330

- Difficulty date: August 3, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 120
- Aircraft serial: 680A0240
- Aircraft time: 2,598 hours, 1,657 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B745001
- Part serial: PCECN0086
- Condition: Defective
- Location: Zone 400
- Part time: 3,745 cycles
- Stage of operation: CL
- How discovered: L
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE FLAMEOUT: CLIMBING THROUGH FLIGHT LEVEL 280 THE NUMBER 2 ENGINE FLAMED OUT.  LOUD BANG AND THEN INSTANT ROLL BACK   QRH PROCEDURES ACCOMPLISHED. DECLARED AN EMERGENY TO INCLUDE ROLLING THR TRUCKS. AND RETURNED TO KLAS // SIGNOFF//  REMOVED AND REPLACED ENGINE IAW CE 680A AMM 71-00-30 NO DEFECTS NOTED
